Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Dannyjl

Member
  • Posts

    11
  • Joined

  • Last visited

Reputation

1 Neutral
  1. really destroys you when you start seeying good progress only for it to be ripped away from you , why is messing me around so much, i cant take it anymore want to live my life but cant because of this bullshit.
  2. I will see him this friday, last time i saw him 2 months ago he said im not far off being finished cause i was clearing up really really well around that time, now its been incosistent , breaking out and clearing up again periods arrg so annoying. hopefully he just gives me another 2 months, because i dont want to stop for a bit then do another course.
  3. Im hanging in there, i do watever i can to make every day go as fast as possible until this nightmare is over.
  4. When will this end I have been on accutane for 6 months now for my severe chest, moderate neck, mild back, and mild face acne and i cant really say its 70,80, or 90% cleared cause its all over the place, one week all of my acne will clear up 90-95% then another week break out real bad again, wtf is going on. WHY CANT THIS CLEAR UP and continue clearing up and stop stuffing me around, i saw my derm 7 weeks ago and a week before that my acne was 95% cleared up *he caught me on
  5. When will this end I have been on accutane for 6 months now for my severe chest, moderate neck, mild back, and mild face acne and i cant really say its 70,80, or 90% cleared cause its all over the place, one week all of my acne will clear up 90-95% then another week break out real bad again, wtf is going on. WHY CANT THIS CLEAR UP and continue clearing up and stop stuffing me around, i saw my derm 7 weeks ago and a week before that my acne was 95% cleared up *he caught me on
  6. p.s My acne isnt due to whey, i think due to testosterone or unevan hormones i have no idea, Cause i have cleared up 90% but started breaking out a bit more again at the time i started taking whey protein, coincidence maybe , seems a bit suss i have no idea. Im still getting a few tiny tiny pimples on my chest. so annoying just want this over with.
  7. stopped the whey 3 days ago, no new breaouts as of yet, im still getting the odd tiny pimple on my chest, grrrrrrr. looks like another 2 months on the tane for me.
  8. Ive been on accutane 6 months now. im mostly cleared up 90% (atm) month 1. 40mg month 2. 60mg month 3. 80mg month 4.80mg month 5. 100 for 2 weeks couldnt handle the dryness so went back down to 80mg month. 6 80mg I weigh 78 kilos, anyway i started clearing up month 4 onwards and there was a period where i went 3 weeks with not 1 pimple. The last few weeks i have been breaking out almost every day with 1 to 2 new pimples, I was very stumped and pissed off. But i just fig
×